# SDR CA021216003

- Difficulty date: December 2, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,278 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 8006221
- Condition: Failed
- Location: Light Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, N
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AT GATE PRIOR TO START UP, CREW REPORTED ODOR OF ELECTRICAL SMOKE IN COCKPIT ONLY. A/C DEPLANED. PILOTS BOOKED OFF FEELING NAUSEOUS. INITIALLY MAINTENANCE COULD NOT DUPLICATE ODOR.  ELECTRICAL POWER CONNECTED ALL NIGHT IN SAME CONFIGURATION ON RAMP. NO BURNED BALLEST OR WIRING COULD BE FOUND. IN MORNING ON TAXI TO GATE MANY WARNING LIGHTS ILLUMINATED: CABIN PRESSURE, PAX & BAGGAGE DOOR ( WITH DOORS CLOSED). WARNING LIGHT PANEL WOULD NOT DIM. WARNING LIGHT CONTROL UNIT REPLACED.
